# SDR SWAA2021080289655

- Difficulty date: June 30, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 64,912 hours, 38,308 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26L LOCATED BS 540 FWD CARGO COMPARTMENT ; 2021-295485 / [01] TOOL USED: CALIPER P/N 500-197-30; S/N A 18234369; DUE DATE 19-AUG-21.; [02] TOOL USED: P/N: NORTEC 600D; S/N: 200048001; DUE DATE: 24-FEB-22; [03] TOOL USED: P/N: NORTEC 600D; S/N: 200048001; DUE DATE: 24-FEB-22; [04] TOOL USED: UT EQUIPMENT P/N: 45MG; S/N: 130060401; DUE DATE: 22/APR/22 REPAIRED STRINGER 23L LOCATED BTW BS 500D +10 TO BS 540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 AND DWG 143A1215 SHEET 1 REV. D. THIS REPAIR IS CAT A NOT FURTHER ACTION OR INSPECTION REQUIRED. MATERIAL USED ALUMINUM SHEET 7075-T0 0.036 P.O. 2021 131796; ALUMINUM SHEET CLAD 7075-T0 0.040 P.O. 2021 11884;EXTRUSION BAC1493-249 P.O. 2021147833 EXTRUSION 2021 135314
